On pseudo-random arrays

J.H. van Lint, F.J. MacWilliams, N.J.A. Sloane

Research output: Contribution to journalArticleAcademicpeer-review

25 Downloads (Pure)
Original languageEnglish
Pages (from-to)62-72
JournalSIAM Journal on Applied Mathematics
Volume36
Issue number1
DOIs
Publication statusPublished - 1979

Cite this

van Lint, J. H., MacWilliams, F. J., & Sloane, N. J. A. (1979). On pseudo-random arrays. SIAM Journal on Applied Mathematics, 36(1), 62-72. https://doi.org/10.1137/0136006
van Lint, J.H. ; MacWilliams, F.J. ; Sloane, N.J.A. / On pseudo-random arrays. In: SIAM Journal on Applied Mathematics. 1979 ; Vol. 36, No. 1. pp. 62-72.
@article{1508b272f5e2493885c1a33fb7995b2e,
title = "On pseudo-random arrays",
author = "{van Lint}, J.H. and F.J. MacWilliams and N.J.A. Sloane",
year = "1979",
doi = "10.1137/0136006",
language = "English",
volume = "36",
pages = "62--72",
journal = "SIAM Journal on Applied Mathematics",
issn = "0036-1399",
publisher = "Society for Industrial and Applied Mathematics (SIAM)",
number = "1",

}

van Lint, JH, MacWilliams, FJ & Sloane, NJA 1979, 'On pseudo-random arrays', SIAM Journal on Applied Mathematics, vol. 36, no. 1, pp. 62-72. https://doi.org/10.1137/0136006

On pseudo-random arrays. / van Lint, J.H.; MacWilliams, F.J.; Sloane, N.J.A.

In: SIAM Journal on Applied Mathematics, Vol. 36, No. 1, 1979, p. 62-72.

Research output: Contribution to journalArticleAcademicpeer-review

TY - JOUR

T1 - On pseudo-random arrays

AU - van Lint, J.H.

AU - MacWilliams, F.J.

AU - Sloane, N.J.A.

PY - 1979

Y1 - 1979

U2 - 10.1137/0136006

DO - 10.1137/0136006

M3 - Article

VL - 36

SP - 62

EP - 72

JO - SIAM Journal on Applied Mathematics

JF - SIAM Journal on Applied Mathematics

SN - 0036-1399

IS - 1

ER -

van Lint JH, MacWilliams FJ, Sloane NJA. On pseudo-random arrays. SIAM Journal on Applied Mathematics. 1979;36(1):62-72. https://doi.org/10.1137/0136006